Levamisole-Induced Occlusive Necrotizing Vasculitis of the Ears After Use of Cocaine Contaminated with Levamisole

@article{Buchanan2010LevamisoleInducedON,
  title={Levamisole-Induced Occlusive Necrotizing Vasculitis of the Ears After Use of Cocaine Contaminated with Levamisole},
  author={Jennie A. Buchanan and Jody A. Vogel and Aaron M. Eberhardt},
  journal={Journal of Medical Toxicology},
  year={2010},
  volume={7},
  pages={83-84}
}
Based on the best available data, approximately 2.1 million Americans use illicit cocaine each month; for the last several months, 30% of that cocaine has been “cut” with a veterinary pharmaceutical, levamisole. Levamisole can cause agranulocytosis, leaving patients susceptible to fulminate and opportunistic infections and also can cause a debilitating cutaneous necrotizing vasculitis. In this manuscript, we describe a case and provide an image of levamisole-induced necrotizing vasculitis of… CONTINUE READING